|Regularly feeling flushed w/ ear redness
Mar 14, 2010
I am regularly feeling flushed and experiencing a warmth/redness in my ears at the same time every day. This has been occuring for the past six weeks.
I had previously been on Lexiva and Norivir, but changed to Intellence and Isentrix in December. I generally do not experience any long term side effects from previous changes in medicine. Any time I have experienced side-effects, they dissipate within a week or two and occur shortly after changing meds.
I did not experience these side effects until nearly two months after changing meds. Could this be a side effect so long after having started the regimine? I have been postive 25 years and have never experienced these symptoms. Any suggestions?
| Response from Dr. Henry
Flushing limited to the face would be unusual but possible from your current regimen. Both raltegravir (risk may be increased with high fat meals or alcohol) and less often etravirine can occasionally result in localized flushing. That is a diagnosis of exclusion often needed a careful program of switching off one med at a time (replacing with other effective med)with a period of observation before the next switch is initiated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Sign Of HIV Infection
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Dizziness After Swallowing Cum Worried I Have HIV
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.